Reactions 1680, p288 - 2 Dec 2017 Desaturation: case report In a retrospective study, a patient [age and sex not stated] was described, who developed desaturation following the administration of propofol [duration of treatment to reaction onset not stated]. The patient, who was undergoing a routine endoscopy, received computer-assisted propofol sedation. The device was designed to deliver 1% propofol as a continuous infusion, starting three minutes following a single premedication dose of fentanyl. Subsequently, the patient developed desaturation and required a brief mask ventilation [outcome not stated]. The desaturation was attributed to Author comment: "In the [computer-assisted propofol sedation] group, there was 1 case of desaturation during a colonoscopy that led to brief (<1 minute) mask ventilation". Lin OS, et al. The First US Clinical Experience with Computer-Assisted Propofol Sedation: A Retrospective Observational Comparative Study on Efficacy, Safety, Efficiency, and Endoscopist and Patient Satisfaction. Anesthesia and Analgesia 125: 804-811, No. 3, Sep 2017. Available from: URL: http://doi.org/10.1213/ ANE.0000000000001898 - USA 803285161 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680
Reactions Weekly – Springer Journals
Published: Dec 2, 2017
It’s your single place to instantly
discover and read the research
that matters to you.
Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.
All for just $49/month
Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly
Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.
All the latest content is available, no embargo periods.
“Whoa! It’s like Spotify but for academic articles.”@Phil_Robichaud